# SDR ASAA2015111313885

- Difficulty date: November 13, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,762 hours, 9,497 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 143A301074
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, FRAME SHEAR TIE IS CORRODED AT BS 500I, BETWEEN S-26R AND S-27R.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM  53-00-01-1A-5.  ORIGINAL MATERIAL THICKNESS IS 0.050 IN, REMAINING THICKNESS IS 0.040", REMOVED 0.010" R & R SHEAR TIE IAW SRM 51-10-02, PARA 9, 51-40-02, AND DWGS 143A1234, REV A, AND 143A3230, REV B.
